# SDR CA150523001

- Difficulty date: May 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 9,786 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C754
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 312313102
- Condition: Damaged
- Location: Compressor Turbi
- Part time: 9,999 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A ROUTINE HOT SECTION INSPECTION IT WAS FOUND THAT 1 COMPRESSOR TURBINE BLADE WAS MISSING A PIECE.  IT WAS FOUND THE BLADE LOSS WAS FROM METAL FATIGUE OF THE BLADES AND NOT FROM FOD.  THE BLADES WERE ALL REPLACED WITH NEW.
